


default search action
"On the Folkman-Lawrence Topological Representation Theorem for Oriented ..."
Jürgen Bokowski, Susanne Mock, Ileana Streinu (2001)
- Jürgen Bokowski
, Susanne Mock, Ileana Streinu:
On the Folkman-Lawrence Topological Representation Theorem for Oriented Matroids of Rank 3. Eur. J. Comb. 22(5): 601-615 (2001)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.